# SDR AALA201509249042

- Difficulty date: September 18, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: D57259162000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON RETRACTION ACTUATOR ATTACHMENT BRACKET ON LT WING REAR SPAR, BETWEEN RIB 2 & 3.  REPAIRED BRACKET IAW SRM 57-26-13 & EA 254154.
